# SDR TRAX200600631

- Difficulty date: August 17, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 29,716 hours, 33,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FR 36 STR 14 CORROSION.  RT FRAME 36 STRINGER 14 CORROSION REMOVED AS PER SRM 51-21-42.  MATERIAL THICKNESS 0.080 MATERIAL REMOVED .005 WITHIN LIMITS AS PER SRM 53-61-00 FIG 301. REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP663 AND FAR 43 APPENDIX A. REPAIR ACCOMPLISHED IAW SRM 51-21-42  (CLOSED)
